Alert archive / Nevada / Flash Flood Watches in 2017

Flash Flood Watch 8, NWS Las Vegas, NV

September 7, 2017San Bernardino County, California; Clark County, Lincoln County, Nye County, Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood watch at Sep 7, 2017, 2:10 PM PDT for San Bernardino County, California; Clark County, Lincoln County, Nye County, Nevada; Mohave County, Arizona. It took effect at Sep 8, 2017, 9:00 AM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2017, 2:10 PM PDT (21:10 UTC)
In effect from
Sep 8, 2017, 9:00 AM PDT
Expired
Sep 9, 2017, 8:55 PM PDT
In force
36 hr
Issued by
NWS Las Vegas, NV
Flood severity
None

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 94 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 9.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2017-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2017-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-267 J/kg
Mixed-layer LCL
2982 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

968 
WGUS65 KVEF 072110
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Las Vegas NV
210 PM PDT Thu Sep 7 2017

Moisture will increase late tonight and remain through Sunday
leading to favorable conditions for scattered heavy rain 
producing thunderstorms across much of southern Nevada, northwest 
Arizona, and southeast California. 

AZZ001>003-036-CAZ524>527-NVZ015>022-081200-
/O.NEW.KVEF.FF.A.0008.170908T1600Z-170911T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-Eastern Mojave Desert-
Morongo Basin-Cadiz Basin-San Bernardino County-
Upper Colorado River Valley-Lincoln County-Northeast Clark County-
Western Clark and Southern Nye County-Sheep Range-
Spring Mountains-Red Rock Canyon-Las Vegas Valley-
Southern Clark County-
210 PM PDT Thu Sep 7 2017 /210 PM MST Thu Sep 7 2017/

...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH LATE
SUNDAY NIGHT...

The National Weather Service in Las Vegas has issued a

* Flash Flood Watch for portions of northwest Arizona, southeast 
  California, and Nevada, including the following areas, in 
  northwest Arizona, Lake Havasu and Fort Mohave, Lake Mead 
  National Recreation Area, Northwest Deserts, and Northwest 
  Plateau. In southeast California, Cadiz Basin, Eastern Mojave 
  Desert, Morongo Basin, and San Bernardino County-Upper 
  Colorado River Valley. In Nevada, Lake Mead National 
  Recreation Area, Las Vegas Valley, Lincoln County, Northeast 
  Clark County, Sheep Range, Southern Clark County, Spring 
  Mountains-Red Rock Canyon, and Western Clark and Southern Nye 
  County. 

* From Friday morning through late Sunday night

* Scattered thunderstorms will be capable of producing intense
  rainfall which could lead to flash flooding. Flooding of
  normally dry washes, low water crossings, and poorly drained
  intersections is likely. Washes in urban areas will also likely
  see rapid increases that see little to no rainfall. Be  
  especially cautious at night when flash flood danger may be 
  harder to see. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may become favorable
for flooding of washes...streams and other drainage areas in the
watch area. If you are in the watch area...you should closely
monitor weather forecasts and be prepared to take immediate
action should heavy rain and flooding occur or a flash flood
warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
5 follow-up statements
518 
WGUS65 KVEF 081151
FFAVEF

Flood Watch
National Weather Service Las Vegas NV
451 AM PDT Fri Sep 8 2017

Moisture will continue to increase today and remain through 
Sunday leading to favorable conditions for scattered heavy rain 
producing thunderstorms across much of southern Nevada, northwest 
Arizona, and southeast California.

AZZ001>003-036-CAZ524>527-NVZ015>022-090300-
/O.CON.KVEF.FF.A.0008.170908T1600Z-170911T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-Eastern Mojave Desert-
Morongo Basin-Cadiz Basin-San Bernardino County-
Upper Colorado River Valley-Lincoln County-Northeast Clark County-
Western Clark and Southern Nye County-Sheep Range-
Spring Mountains-Red Rock Canyon-Las Vegas Valley-
Southern Clark County-
451 AM PDT Fri Sep 8 2017 /451 AM MST Fri Sep 8 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 9 AM PDT /9 AM MST/
THIS MORNING THROUGH LATE SUNDAY NIGHT...

The Flash Flood Watch continues for

* Portions of northwest Arizona, southeast California, and 
  Nevada, including the following areas, in northwest Arizona, 
  Lake Havasu and Fort Mohave, Lake Mead National Recreation 
  Area, Northwest Deserts, and Northwest Plateau. In southeast 
  California, Cadiz Basin, Eastern Mojave Desert, Morongo Basin, 
  and San Bernardino County-Upper Colorado River Valley. In 
  Nevada, Lake Mead National Recreation Area, Las Vegas Valley, 
  Lincoln County, Northeast Clark County, Sheep Range, Southern 
  Clark County, Spring Mountains-Red Rock Canyon, and Western 
  Clark and Southern Nye County. 

* From 9 AM PDT /9 AM MST/ this morning through late Sunday night

* Scattered thunderstorms will be capable of producing intense
  rainfall which could lead to flash flooding. Flooding of
  normally dry washes, low water crossings, and poorly drained
  intersections is likely. Washes in urban areas will also likely
  see rapid increases that see little to no rainfall. Be
  especially cautious at night when flash flood danger may be
  harder to see.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may become favorable
for flooding of washes...streams and other drainage areas in the
watch area. If you are in the watch area...you should closely
monitor weather forecasts and be prepared to take immediate
action should heavy rain and flooding occur or a flash flood
warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
178 
WGUS65 KVEF 082100
FFAVEF

Flood Watch
National Weather Service Las Vegas NV
200 PM PDT Fri Sep 8 2017

Ample moisture and favorable conditions will lead to scattered 
showers and thunderstorms across much of southern Nevada, 
northwest Arizona, and southeast California through the weekend.

AZZ001>003-036-CAZ524>527-NVZ015>022-091200-
/O.CON.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-Eastern Mojave Desert-
Morongo Basin-Cadiz Basin-San Bernardino County-
Upper Colorado River Valley-Lincoln County-Northeast Clark County-
Western Clark and Southern Nye County-Sheep Range-
Spring Mountains-Red Rock Canyon-Las Vegas Valley-
Southern Clark County-
200 PM PDT Fri Sep 8 2017 /200 PM MST Fri Sep 8 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY
NIGHT...

The Flash Flood Watch continues for

* Portions of northwest Arizona, southeast California, and 
  Nevada, including the following areas, in northwest Arizona, 
  Lake Havasu and Fort Mohave, Lake Mead National Recreation 
  Area, Northwest Deserts, and Northwest Plateau. In southeast 
  California, Cadiz Basin, Eastern Mojave Desert, Morongo Basin, 
  and San Bernardino County-Upper Colorado River Valley. In 
  Nevada, Lake Mead National Recreation Area, Las Vegas Valley, 
  Lincoln County, Northeast Clark County, Sheep Range, Southern 
  Clark County, Spring Mountains-Red Rock Canyon, and Western 
  Clark and Southern Nye County. 

* Through late Sunday night

* Scattered thunderstorms will be capable of producing intense
  rainfall which could lead to flash flooding. Flooding of
  normally dry washes, low water crossings, and poorly drained
  intersections is likely. Washes in urban areas will also likely
  see rapid increases that see little to no rainfall. Be
  especially cautious at night when flash flood danger may be
  harder to see. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may become favorable
for flooding of washes...streams and other drainage areas in the
watch area. If you are in the watch area...you should closely
monitor weather forecasts and be prepared to take immediate
action should heavy rain and flooding occur or a flash flood
warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
084 
WGUS65 KVEF 090943
FFAVEF

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Las Vegas NV
243 AM PDT Sat Sep 9 2017

Ample moisture and favorable conditions will lead to scattered
showers and thunderstorms across areas of southern Nevada, 
northwest Arizona, and southeast California this weekend. The
brunt of the activity today is expected across San Bernardino,
California and central and southern Mohave County, Arizona.
However, areas to the north will retain enough moisture to carry 
a risk of significant flooding.

NVZ015-091045-
/O.CAN.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln County-
243 AM PDT Sat Sep 9 2017

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for Lincoln County has been cancelled.
The brunt of the intense thunderstorm activity is expected to
shift further south today and the threat of widespread flash
flooding across the county has diminished.

$$

CAZ523-100300-
/O.EXA.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Western Mojave Desert-
243 AM PDT Sat Sep 9 2017

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE SUNDAY NIGHT...

The National Weather Service in Las Vegas has expanded the

* Flash Flood Watch to include a portion of southeast California,
  including the following area, Western Mojave Desert in western
  San Bernardino County. 

* Through late Sunday night

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding. Flooding of 
  normally dry washes, low water crossings, and poorly drained 
  intersections is likely. Washes in urban areas will also 
  likely see rapid increases that see little to no rainfall. Be 
  especially cautious at night when flash flood danger may be 
  harder to see. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may become favorable
for flooding of washes...streams and other drainage areas in the
watch area. If you are in the watch area...you should closely
monitor weather forecasts and be prepared to take immediate
action should heavy rain and flooding occur or a flash flood
warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$

AZZ001>003-036-CAZ524>527-NVZ016>022-100300-
/O.CON.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-Eastern Mojave Desert-
Morongo Basin-Cadiz Basin-San Bernardino County-
Upper Colorado River Valley-Northeast Clark County-
Western Clark and Southern Nye County-Sheep Range-
Spring Mountains-Red Rock Canyon-Las Vegas Valley-
Southern Clark County-
243 AM PDT Sat Sep 9 2017 /243 AM MST Sat Sep 9 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY
NIGHT...

The Flash Flood Watch continues for

* Portions of northwest Arizona, southeast California, and 
  southern Nevada, including the following areas, in northwest 
  Arizona, Lake Havasu and Fort Mohave, Lake Mead National 
  Recreation Area, Northwest Deserts, and Northwest Plateau. In 
  southeast California, Cadiz Basin, Eastern Mojave Desert, 
  Morongo Basin, and San Bernardino County-Upper Colorado River 
  Valley. In southern Nevada, Lake Mead National Recreation 
  Area, Las Vegas Valley, Northeast Clark County, Sheep Range, 
  Southern Clark County, Spring Mountains-Red Rock Canyon, and 
  Western Clark and Southern Nye County. 

* Through late Sunday night

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding. Flooding of 
  normally dry washes, low water crossings, and poorly drained 
  intersections is likely. Washes in urban areas will also 
  likely see rapid increases that see little to no rainfall. Be 
  especially cautious at night when flash flood danger may be 
  harder to see. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may become favorable
for flooding of washes...streams and other drainage areas in the
watch area. If you are in the watch area...you should closely
monitor weather forecasts and be prepared to take immediate
action should heavy rain and flooding occur or a flash flood
warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
067 
WGUS65 KVEF 092112
FFAVEF

Flood Watch
National Weather Service Las Vegas NV
212 PM PDT Sat Sep 9 2017

Ample moisture and favorable conditions will lead to scattered
thunderstorms with heavy rainfall across areas of southern 
Nevada, northwest Arizona, and southeast California this weekend. 
The brunt of the activity today is expected across San Bernardino,
California and central and southern Mohave County, Arizona. 

AZZ001-NVZ016-018-092215-
/O.CAN.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northwest Plateau-Northeast Clark County-Sheep Range-
212 PM PDT Sat Sep 9 2017 /212 PM MST Sat Sep 9 2017/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of northwest Arizona and
southern Nevada has been cancelled. 

The threat of heavy rainfall has decreased across northeast Clark
County and northern Mohave County. The Flash Flood Watch has been
cancelled. 

$$

AZZ002-003-036-CAZ523>527-NVZ017-019>022-100500-
/O.CON.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-Western Mojave Desert-
Eastern Mojave Desert-Morongo Basin-Cadiz Basin-
San Bernardino County-Upper Colorado River Valley-
Western Clark and Southern Nye County-Spring Mountains-
Red Rock Canyon-Las Vegas Valley-Southern Clark County-
212 PM PDT Sat Sep 9 2017 /212 PM MST Sat Sep 9 2017/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SUNDAY
NIGHT...

The Flash Flood Watch continues for

* Portions of northwest Arizona, southeast California, and 
  southern Nevada, including the following areas, in northwest 
  Arizona, Lake Havasu and Fort Mohave, Lake Mead National 
  Recreation Area, and Northwest Deserts. In southeast 
  California, Cadiz Basin, Eastern Mojave Desert, Morongo Basin, 
  San Bernardino County-Upper Colorado River Valley, and Western 
  Mojave Desert. In southern Nevada, Lake Mead National 
  Recreation Area, Las Vegas Valley, Southern Clark County, 
  Spring Mountains-Red Rock Canyon, and Western Clark and 
  Southern Nye County. 

* Through late Sunday night

* Scattered thunderstorms will be capable of producing intense 
  rainfall which could lead to flash flooding. Flooding of 
  normally dry washes, low water crossings, and poorly drained 
  intersections is likely. Washes in urban areas will also 
  likely see rapid increases that see little to no rainfall. Be 
  especially cautious at night when flash flood danger may be 
  harder to see. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may become favorable
for flooding of washes...streams and other drainage areas in the
watch area. If you are in the watch area...you should closely
monitor weather forecasts and be prepared to take immediate
action should heavy rain and flooding occur or a flash flood
warning is issued.

Listen to NOAA weather radio...commercial radio or television
stations for updates on this flash flood threat or by visiting us
online at

weather.gov/lasvegas

&&

$$
726 
WGUS65 KVEF 100355
FFAVEF

Flood Watch
National Weather Service Las Vegas NV
855 PM PDT Sat Sep 9 2017

AZZ002-003-036-CAZ523>527-NVZ017-019>022-100500-
/O.CAN.KVEF.FF.A.0008.000000T0000Z-170911T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lake Havasu and Fort Mohave-Northwest Deserts-
Lake Mead National Recreation Area-Western Mojave Desert-
Eastern Mojave Desert-Morongo Basin-Cadiz Basin-
San Bernardino County-Upper Colorado River Valley-
Western Clark and Southern Nye County-Spring Mountains-
Red Rock Canyon-Las Vegas Valley-Southern Clark County-
855 PM PDT Sat Sep 9 2017 /855 PM MST Sat Sep 9 2017/

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of northwest Arizona,
southeast California, and southern Nevada has been cancelled.

Low pressure off the California coast was moving farther south 
and west than expected tonight, and this will continue Sunday.
Thus, better forcing for widespread thunderstorms is no longer
expected to be over the Mojave Desert, and the Flash Flood Watch
has been cancelled.

$$

Morgan

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood watch went out at Sep 7, 8:08 AM PDT, 6 hours 2 minutes earlier.

Area forecast discussion, Sep 7, 8:08 AM PDT, 6 hours 2 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
808 AM PDT Thu Sep 7 2017

.SYNOPSIS...Mainly isolated showers and thunderstorms are expected
today before a significant moisture surge brings more widespread
thunderstorms to portions of the southern Great Basin and Mojave
Desert Friday and Saturday. Temperatures will remain above normal
Thursday, but cool to below normal Friday and Saturday with the
additional cloud cover.
&&

.UPDATE...Sent a quick update to increase pops for areas of western
Mohave and eastern Clark Counties as showers and thunderstorms have
persisted for the past few hours. Additional storms will likely
develop through the early morning hours. These storms will produce
brief heavy rain, but are moving fast enough to limit flash flood
potential.
&&

Prev Discussion
330 AM PDT Thu Sep 7 2017

.SHORT TERM...today through Saturday

Weak diffluent flow aloft and moist mid-level convergence,
coupled with marginal instability, has supported a cluster of
scattered showers with embedded thunderstorms across Lincoln
County and the Colorado River this morning. These showers will
continue to track northward fairly quickly along the mean flow and
gradually dissipate prior to sunrise.

Water vapor imagery this morning reveals a dry slot working into the
western portion of the forecast air in association with a
disturbance progressing northeast into northern California. Dry
southwest flow will limit thunderstorm activity across western zones
today and Friday and will usher in breezy conditions, mainly across
northern Inyo and Esmeralda counties. Isolated to scattered
thunderstorms this afternoon should be focused mainly across
Lincoln, Clark and Mohave Counties, and perhaps far eastern portions
of San Bernardino County, where low-grade mid-level moisture
remains. Hazards this afternoon, as they have been in previous
afternoons, will be strong outflow winds.

Overnight tonight into Friday, deep moisture will be drawn up the
Colorado River from the Gulf of California as a result of a deep
southerly flow between a closing upper low off of the California
coast and a negatively tilted ridge to our east. Increasing low-
level moisture will increase PWATs considerably on Friday, with
values between 1"-2" across the eastern portion of the forecast area
(roughly 2 standard deviations above mean PW values for Las Vegas).
As such, thunderstorm coverage will be more extensive on Friday
compared to the previous 7 days, mainly for areas east of a line
from Tonopah down to Twentynine Palms. By Saturday, monsoon moisture
will begin to wrap into the closed low off of the California and
will spread chances for scattered storms westward. Mostly cloudy to
overcast skies may limit some activity, however the region will be
positioned under an area of diffluent flow aloft meaning
thunderstorms will need only limited daytime heating to initiate.
Main threats with thunderstorms both Friday and Saturday will be
flash flooding, especially over higher terrain where thunderstorms
may anchor or train for hours.

Temperatures will should be right around normal today, but lower to
below normal readings Friday and Saturday due to the increased cloud
cover.

.LONG TERM...Sunday through Thursday.

Lingering chances for thunderstorms, though lower than Saturday,
will remain over much of the forecast area Sunday as moisture wraps
around the closed low off the southern California Coast. Although
moisture decreases, there will be broad diffluence over much of the
forecast area and more surface heating to support thunderstorm
development. There is good agreement among the GFS and ECMWF that a
drier southwest flow will spread over the region Monday through
Wednesday as the closed low slowly lifts toward central California
then moves inland. The ECMWF depicts a deep broad trough diving out
of the Pacific Northwest that looks like will scour all moisture out
of the region by Thursday along with a noteworthy cooling trend. If
this plays out, it will be the end of monsoon season about on
schedule with the transition to a fall pattern as troughs drop down
from the northwest.

&&

.AVIATION...For McCarran...A light and variable should remain
through the morning, however a small chance exists for gusty outflow
between 10z-13z. Northeast to east wind likely to set up after 17z.
Confidence in winds after 22z is low, as nearby thunderstorms will
be capable of directing outflow across the terminal. Chances for
showers and/or thunderstorms in terminal airspace are low but can't
be ruled out through the afternoon and evening. Outside of
thunderstorm influence, a south-southwest wind should set up between
21z-23z with sustained speeds between 10-14 knots and gusts up to 20
knots possible. Skies will be scattered with ceilings between 12-15
kft.

For the rest of southern Nevada, northwest Arizona and southeast
California...Isolated to scattered thunderstorms expected this
afternoon and evening, mainly across Clark, Lincoln, and Mohave
Counties. Thunderstorms will be capable of producing gusty, erratic
outflow at nearby terminals. Winds should remain light and diurnal
through the morning, with a breezy south wind setting for most areas
during the afternoon with speeds between 10-20 knots and gusts up to
25 knots possible. Winds will become lighter this evening and should
follow diurnal patterns overnight. SCT to BKN above 15kft through
the forecast period with slightly lower ceilings associated with
nearby storm activity.

&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

UPDATE...Gorelow
SHORT TERM/AVIATION...Boothe
LONG TERM.............Adair

For more forecast information...see us on our webpage:

http://weather.gov/lasvegas or follow us on Facebook and Twitter

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 2:14 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Sep 7, 3:38 PM PDTSevere Thunderstorm WarningVEFSan Bernardino37 min
Sep 7, 2:33 PM PDTSevere Thunderstorm WarningVEFClark20 min
Sep 7, 2:43 PM PDTSevere Thunderstorm WarningVEFClark27 min
Sep 7, 3:29 PM PDTAreal Flood AdvisoryVEFClark2 hr
Sep 7, 12:36 PM PDTFlash Flood WarningVEFMohave3 hr
Sep 7, 1:41 PM PDTAreal Flood AdvisoryVEFMohave3 hr

Nearby

Flash Flood Watches in Nevada, 2017Flash Flood Watches in California, 2017Flash Flood Watches in Arizona, 2017Every flash flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.